# SDR UALA2011070603336

- Difficulty date: July 6, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 79,449 hours, 12,807 cycles
- Engine: Pwa PW4060
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 5830201111
- Part serial: 999
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 TCC MSG.  TCC ACTUATOR MANUALLY ACTUATED, OPS NORMAL.  NO DISCREPANCY WITH ELEC CONNECTOR.  REPLACED TCC AIR VLV ACTUATOR PER MM.
